Reduction of Complex Hamiltonian G-Spaces.
Geometric and functional analysis, Tome 4 (1994) no. 6, pp. 288-297
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Kähler space, Kähler form, reductive Lie group, Hamiltonian function, Hamiltonian -space
@article{GFA_1994__4_6_58165,
author = {P. Heinzner and F. Loose},
title = {Reduction of {Complex} {Hamiltonian} {G-Spaces.}},
journal = {Geometric and functional analysis},
pages = {288--297},
year = {1994},
volume = {4},
number = {6},
zbl = {0816.53018},
url = {http://geodesic.mathdoc.fr/item/GFA_1994__4_6_58165/}
}
P. Heinzner; F. Loose. Reduction of Complex Hamiltonian G-Spaces.. Geometric and functional analysis, Tome 4 (1994) no. 6, pp. 288-297. http://geodesic.mathdoc.fr/item/GFA_1994__4_6_58165/